Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 89, NWS Tallahassee, FL

July 1, 2007Leon County, Florida; Grady County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 1, 2007, 5:58 PM EDT for Leon County, Florida; Grady County, Georgia. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2007, 5:58 PM EDT (21:58 UTC)
Expired
Jul 1, 2007, 6:15 PM EDT
In force
17 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

Counties Leon County, FL, Grady County, GA

The radar

The Tallahassee radar (KTLH), 33 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 6:10 PM EDTTSTM WND DMGRocky Hill, GASEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1349 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1349 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 012158
SVRTAE
FLC073-GAC131-012215-
/O.NEW.KTAE.SV.W.0089.070701T2158Z-070701T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
558 PM EDT SUN JUL 1 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LEON COUNTY IN FLORIDA...
  SOUTHERN GRADY COUNTY IN SOUTHWEST GEORGIA...

* UNTIL 615 PM EDT

* AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HIAMONEE...OR ABOUT 15 MILES SOUTHWEST OF CAIRO...AND MOVING
  SOUTHEAST AT 10 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3075 8431 3059 8430 3047 8407 3081 8408

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:38 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 1, 3:38 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR SPELLING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
338 PM EDT SUN JUL 1 2007

.SYNOPSIS...
THE 18 UTC REGIONAL SURFACE ANALYSIS SHOWS A WEAK WAVY COLD FRONT
SINKING SLOWLY SOUTH ACROSS NORTH GA AND NORTH AL. A BROAD AREA OF
LOW PRESSURE COVERS MOST OF GA AHEAD OF THIS FRONT. VAPOR IMAGERY
AND UPPER AIR PROFILER DATA SHOW A RIDGE OVER THE CENTRAL U.S. AND
A TROUGH OVER THE NORTHEAST...WITH ABUNDANT UPPER LEVEL MOISTURE
OVER THE DEEP SOUTH. THERE IS ALSO A WEAK VORTICITY MAX OVER THE
NORTHEAST GULF. A NARROW CLOUD BAND (THAT WAS OVER THE FL BIG BEND
AND PANHANDLE THIS MORNING AND EARLY AFTERNOON) HAS KEPT
TEMPERATURES DOWN A BIT SO FAR IN THAT AREA...BUT THESE CLOUDS
HAVE THINNED OUT SOMEWHAT AND WE EXPECT OUR HIGHS TO STILL REACH
INTO THE MID 90S. LOCAL RADARS SHOW SCATTERED THUNDERSTORMS
DEVELOPING ACROSS OUR AREA...MAINLY WEST OF THE APALACHICOLA RIVER
WHERE THERE HAS BEEN MORE HEATING. WE STILL EXPECT A CHANCE OF
PULSE SEVERE STORMS THROUGH THIS EVENING...AS THERE IS A LOT OF
CAPE ABOVE THE -10 DEGREE C ISOTHERM ON THE SOUNDING (IN THE ICE
GROWTH ZONE) AND THERE IS A STEEP THETA-E GRADIENT BETWEEN THE
SURFACE AND 550 MB TO SUPPORT WET MICROBURSTS.

&&

.SHORT TERM...
(TONIGHT THROUGH WEDNESDAY) ALL OF THE 12 UTC NUMERICAL GUIDANCE
HAS THE CENTRAL U.S. RIDGE RETROGRADING DURING THIS TIME AS
HEIGHTS FALL OVER THE EASTERN PORTION OF THE COUNTRY. THE MODELS FORECAST
THE WEAK COLD FRONT (CURRENTLY OVER NORTH GA AND NORTH AL) TO
MERGE WITH THE BROAD WEAK LOW OVER GA AND DRIFT SLOWLY SOUTH
ACROSS OUR AREA MONDAY AND MONDAY NIGHT. THE GFS IS THE OUTLIER
AFTER THIS AS IT DEVELOPS A LOW OVER THE FL PANHANDLE TUESDAY
MORNING...AND TAKES THIS LOW EASTWARD ALONG THE STALLED FRONT
ACROSS NORTH FL. WITH THIS SOLUTION THE GFS FORECASTS A LOT OF DRY
AIR TO WRAP AROUND THE WEST SIDE OF THIS LOW (OVER OUR AREA) ON
WEDNESDAY...WHICH WOULD RESULT IN A DRIER FORECAST. THE
NAM...UKMET...AND GFS ENSEMBLE MEAN ALL SHOW THE FRONT (ACTUALLY
MORE OF A WIND SHIFT LINE BY THIS TIME) STALLING ACROSS SOUTH FL
AND THE CENTRAL GULF TUESDAY AND WEDNESDAY. THIS WOULD KEEP OUR
AREA LOCKED INTO THE DEEP LAYER MOISTURE THROUGH
WEDNESDAY...RESULTING IN HIGHER POPS AND SLIGHTLY LOWER
TEMPERATURES. WE OPTED FOR THE LATER SOLUTION (NAM AND UKMET). THE
POP WILL BE ABOVE CLIMATOLOGY THROUGH AT LEAST TUESDAY (GENERALLY
IN THE 50-80 PERCENT RANGE...ESPECIALLY DURING THE DAYTIME) DUE TO
FAVORABLE THERMODYNAMICS AND WEAK Q-G FORCING ASSOCIATED WITH THE
FRONTAL SYSTEM. WITH WEAK STEERING FLOW AND HIGH AMOUNTS OF DEEP
LAYER MOISTURE...IT APPEARS SOME MUCH NEEDED SIGNIFICANT RAINFALL
IS LIKELY FOR OUR AREA. THE CLOUD COVER WILL KEEP OUR HIGH
TEMPERATURES SLIGHTLY BELOW CLIMATOLOGY. THE 12 UTC GFS MOS POP
FOR WEDNESDAY IS BELOW CLIMATOLOGY (20-30 PERCENT)...BUT IT IS
BASED OFF THE DRIER GFS SOLUTION. WE LEFT OUR PREVIOUS FORECAST
ALONE FOR WEDNESDAY (30-40 PERCENT POPS)...AS IT IS NEAR
CLIMATOLOGY AND A COMPROMISE BETWEEN THE DRIER GFS AND WETTER NAM
SOLUTIONS. WET MICROBURST WILL BE A POSSIBILITY AGAIN MONDAY...BUT
THE CAPE WILL NOT BE QUITE AS HIGH AS TODAY OR YESTERDAY DUE TO
THE INCREASED CLOUD COVER.

.LONG TERM...
(THURSDAY THROUGH SUNDAY) THURSDAY AND FRIDAY LOOK TO BE SLIGHTLY
DRIER THAN PREVIOUS DAYS BEFORE UNSETTLED WEATHER RETURNS BY THE
WEEKEND. TEMPERATURES LOOK TO BE NEAR CLIMO THROUGH THE PERIOD.

&&

.AVIATION...
HAVE TEMPOS FOR TSTMS AT ALL TERMINALS FOR THE REMAINDER OF THIS
AFTERNOON EXTENDING INTO THE EVENING. SOME OF THE STORMS MAY BE
STRONG TO SEVERE BEFORE DIMINISHING LATER THIS EVENING. OVERNIGHT...VSBYS
MAY BRIEFLY DROP TO MVFR LEVELS...ESPECIALLY AT LOCATIONS THAT
RECEIVE RAIN. CONVECTION WILL DEVELOP ONCE AGAIN MONDAY AND MAY
EVEN GET AN EARLIER START.

&&

.MARINE...
LOW WINDS AND SEAS WILL CONTINUE THROUGH THE EARLY PART OF THE
WORK WEEK. OUR WIND FORECAST IS NOW BASED PRIMARILY ON THE NAM
(BECAUSE THE GFS IS FORECASTING WHAT MAY BE A SPURIOUS LOW OVER
THE NORTHEAST GULF)...SO IF THE NAM IS WRONG (AS WELL AS THE UKMET
AND GFS ENSEMBLE MEAN) OUR WIND DIRECTION FORECAST COULD BE WAY
OFF.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ARE NOT EXPECTED THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  73  87  71  86  71 /  50  70  50  70  40
PANAMA CITY  77  88  75  88  74 /  50  70  50  60  40
DOTHAN       73  88  71  86  70 /  50  70  50  60  30
ALBANY       75  89  72  86  69 /  50  80  60  60  40
VALDOSTA     73  88  71  86  70 /  60  80  60  70  40
CROSS CITY   73  89  72  87  71 /  50  80  50  70  40

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GMZ750...NONE.
GMZ755...NONE.
GMZ770...NONE.
GMZ775...NONE.
&&

LONG TERM...GODSEY
AVIATION...BARRY
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Jul 1, 11:03 AM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EDT SUN JUL 1 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-021200-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1103 AM EDT SUN JUL 1 2007 /1003 AM CDT SUN JUL 1 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND THIS EVENING...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
GENERALLY MOVE SLOWLY TOWARD THE SOUTH. SOME OF THESE STORMS WILL
BRIEFLY REACH SEVERE LEVELS...WITH DAMAGING WINDS AROUND 60 MPH AND
HAIL THE SIZE OF PENNIES OR QUARTERS POSSIBLE. EVEN IN THE STORMS
THAT ARE NOT SEVERE...WIND GUSTS TO 40 MPH...FREQUENT
LIGHTNING...AND SMALL HAIL WILL BE POSSIBLE...MORE SO THAN USUAL
FOR THIS TIME OF YEAR.

BECAUSE THE LARGE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE
AND THE EXPECTED SLOW MOVEMENT OF THESE STORMS...RAINFALL AMOUNTS
IN SOME OF THESE STORMS WILL EXCEED 2 INCHES. SUCH HEAVY RAINFALL
IN A SHORT PERIOD OF TIME COULD CAUSE FLOODING OF SOME
ROADS...DITCHES...SMALL STREAMS...AND POOR DRAINAGE AREAS. A FLOOD
WATCH HAS NOT BEEN ISSUED BECAUSE ANY FLOODING THAT OCCURS WILL
BE LOCALIZED AND NOT WIDESPREAD. THE THREAT FOR SEVERE WEATHER WILL
GRADUALLY DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
AN UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH WEDNESDAY WITH
SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. SOME OF THESE STORMS
COULD POTENTIALLY REACH SEVERE LIMITS ALONG WITH PRODUCING LOCALLY
HEAVY RAINFALL. BY THURSDAY...RAIN CHANCES WILL DROP
SIGNIFICANTLY. ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY
SATURDAY BRINGING BETTER CHANCES OF RAIN FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO MONITOR THE WEATHER
TODAY. SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND
EVENING...SPOTTERS SHOULD CONSIDER THEMSELVES ACTIVATED AT THE
FIRST ISSUANCE OF A WATCH OR WARNING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER/GODSEY

In the hours before

Special weather statement, Jul 1, 4:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 PM EDT SUN JUL 1 2007

ALZ067-012145-
HENRY-
359 PM CDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HENRY COUNTY...

* UNTIL 445 PM CDT

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
ABBEVILLE 8 MILES WEST OF ABBEVILLE TO JUST WEST OF
HEADLAND...MOVING EAST AT 5 TO 10 MPH.

THESE STORMS WILL BE NEAR...
  HEADLAND BY 410 PM CDT.
  ABBEVILLE BY 440 PM CDT.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE
ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI
Special weather statement, Jul 1, 5:17 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
517 PM EDT SUN JUL 1 2007

FLZ019-GAZ160-012145-
LOWNDES-MADISON-
517 PM EDT SUN JUL 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LOWNDES AND MADISON
COUNTIES...

* UNTIL 545 PM EDT

AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING LINE OF STRONG THUNDERSTORM 8 MILES WEST OF JENNINGS. THIS
SMALL LINE OF STORMS WAS NOT MOVING MUCH...BUT THE LINE WAS DEVELOPING
FROM SOUTHEAST TO NORTHWEST.

MOTHBALL SIZE HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM...AS WELL AS FREQUENT LIGHTNING AND TORRENTIAL RAIN.

9-FOURNIER
Special weather statement, Jul 1, 5:24 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
524 PM EDT SUN JUL 1 2007

GAZ147-148-161-012200-
BERRIEN-COOK-LANIER-
524 PM EDT SUN JUL 1 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SOUTHERN
BERRIEN...COOK...AND LANIER COUNTIES...

* UNTIL 600 PM EDT

AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ALONG A LINE EXTENDING FROM NASHVILLE
TO 7 MILES SOUTHEAST OF LAKELAND. LITTLE MOTION IS EXPECTED.

THESE STORMS WILL BE NEAR...
  RAY CITY BY 535 PM EDT.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

9-FOURNIER
Local storm report, Jul 1, 5:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
534 PM EDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     GRAND RIDGE             30.72N 85.02W
07/01/2007                   JACKSON            FL   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG ST HWY 69 JUST SOUTH OF US HWY
            90.

&&

JAMSKI
Special weather statement, Jul 1, 5:53 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 PM EDT SUN JUL 1 2007

FLZ017-027-012230-
LEON-WAKULLA-
553 PM EDT SUN JUL 1 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EXTREME SOUTHERN
LEON AND WAKULLA COUNTIES...

* UNTIL 630 PM EDT

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 9 MILES SOUTH OF TALLAHASSEE.
THIS STORM WAS NEARLY STATIONARY NEAR THE WAKULLA AND LEON COUNTY
BORDER.

MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

9-FOURNIER
Local storm report, Jul 1, 5:54 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
554 PM EDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     CLIMAX                  30.88N 84.43W
07/01/2007                   DECATUR            GA   LAW ENFORCEMENT

            THREE TREES DOWN ON LAKE BOSTON RD EXTENSION.

&&

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 5:07 PM EDTSevere Thunderstorm WarningTAEJackson23 min
Jul 1, 6:45 PM EDTSevere Thunderstorm WarningTAEWakulla30 min
Jul 1, 7:13 PM EDTSpecial Marine WarningTAE62 min
Jul 1, 5:28 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady19 min
Jul 1, 5:30 PM EDTSevere Thunderstorm WarningTAEBerrien15 min
Jul 1, 6:34 PM EDTSevere Thunderstorm WarningTAEMitchell11 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.